# SDR UIEA2021021500326

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 82,920 hours, 18,124 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240142
- Condition: False Indication
- Location: Lt A/C Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS LEFT PACK TEMP( PERF FIM 21-51 FT 877, VERIFIED FLOW CONT VALVE OPERATE NORMAL. NO SIGN OF ANY UNUSUAL DEFECTS ON ECS MAINT PAGE. C/W LPACK BITE IAW FIM 21-51 FT 844. FOUND NO PREVIOUS OR CURRENT FAULT PER FIM 21-51 FT 877 SUSPECT TEMP SENSOR 515198 ON ORDER WITH MCC P/N 624014-2. REMOVED AND REPLACED L PACK TEMP SENSOR TS198 IAW AMM 21-51-08. SYSTEM OPERATING NORMAL, NO FAULTS IN VIEW.  )
